MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform ((b)(4)) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message immediately upon powering on" was confirmed during functional testing and review of the archive data.The root cause of the (ua) 07 advisory message was the defective load cell modules, likely attributed to mishandling such as a drop or a defective component.Visual inspection of the platform was performed, and no physical damage was observed.A review of the archive data showed user advisory (ua) 07; thus, confirming the reported complaint.Functional testing failed due to the (ua) 07 advisory message displaying upon powering up the platform, thus, confirming the reported complaint.The load cell characterization test was failed and indicated both load cell modules were defective.The load cells were replaced to remedy the complaint.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
Customer reported the autopulse platform ((b)(4)) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message immediately upon powering on that could not be cleared.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key13940350
Report Number3010617000-2022-00290
Device Sequence Number4792561
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown